# SDR DXTA200702072

- Difficulty date: April 3, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N713QS
- Make and model: Cessna 650
- Aircraft serial: 6507103
- Aircraft time: 5,276 hours, 4,013 cycles
- Engine: Garrtt TFE7314R
- Engine time: 5,314 hours, 3,978 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENG ROLLED BACK TO 91% N1 ON T/O ROLL (APROX 80 KNOTS). T/O ABORTED. INSP EEC FOR FAULTS NONE NOTED. RAN A/C AT ALL POWER SETTINGS IN AUTO & MANUAL MODES. NO ROLL BACK NOTED SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME ALL WORK DONE IAW CE 650 M/M 76-10-04 & HONEYWELL TFE731 M/M 76-00-00
